# SDR HALA20240422021

- Difficulty date: April 19, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 38,339 hours, 60,722 cycles
- Engine: Rroyce BR700715A130
- Engine time: 8,571 hours, 19,001 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: UNKNOWN
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - ENG LEFT SYS FAIL. PERFORMED WIRE CHECK PER FIM 77-21 TASK 803 ENGINE 1 J8, PIN 42 AND 43 - AVERAGE 9.15 OHMS NO SHORT TO GROUND. J7, PIN 42 AND 43 - AVERAGE 12.5 OHMS NO SHORT TO GROUND. REMOVED AND REPLACED #1 EEC PER AMM 73-21-01. RTS TEST GOOD. OK FOR SERVICE.
